Jun 18, 2005
Lately my ears have been ringing. I am poz since 2003 and still meds free....I think it is tinnitus and I am quite worried...Does it mean I will be deaf in a near future?
Response from Dr. Henry
It would be unusual for ringing in the ears to progress rapidly to deafness. Since hearing is so important you should see an ear specialist to determine the cause (drug exposure, infection, blockage of canals, inner ear disturbance, etc) so that a treatment plan can be formulated and your hearing protected. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Contact With Vaginal Fluids When Removing The Condom HIV Risk
- How Long Do The Lymph Nodes Swell During Ars?
- Is Chest Pain Associated With Acute Hiv?
- Is Negative 6 Month Hiv Rapid Test Conclusive?
- Sex With A Prostitute And Condom Broke Uncircumcised
- Someone May Have Intentionally Injected Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.